# SDR DHL2004745004

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD MID FLAP UPPER T/E NUMEROUS AREAS OF SURFACE CORROSION.  REMOVED CORROSION AND PRIMED IAW B727 SRM 51-10-2.
